# SDR 98ZZZX3095

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N376AL
- Make and model: Skrsky S76A
- Aircraft serial: 760002
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Pylon
- Condition: Corrosion
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAJOR AIRFRAME INSPECTION, FOUND CORROSION ON PYLON SKIN AND STRAPS P/N 78286-76070-20086-101, -102.  PARTS WERE CONSIDERED UNSERVICEABLE AND REPLACED.  EXHAUST GASES COULD HAVE POSSIBLY ACCELERATED THE CORROSION PROCESS.  REGULAR CLEANING OF TAIL AND APPLICATION OF CPC.
